# SDR SWAA2025092607654

- Difficulty date: August 23, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM HANDLE BOX AREA OF FWD GALLEY SERVICE DOOR AT PASSENGER CABIN.  REPLACED BEAM AND FASTENERS LOCATED HANDLE BOX AREA OF FWD GALLEY SERVICE DOOR AT PASSENGER CABIN IAW B737-800 SRM 51-10-02; SRM 51-40-02 AND DWG 141A6535 SHEET 13 REV- AND DWG 141A6516 SHEET 142 REV -.
